# SDR WX0A071024

- Difficulty date: December 12, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CUTOUT EXISTING REPAIR DOUBLER ON JAMB CORRODED.  REMOVED DAMAGED REPAIR, FABRICATED, DOUBLER, Z-ANGLE DOUBLER, REPAIR PARTS, LOCATED, DRILLED AND INSTALLED IAW MD80 SRM 51-30-1 AND 51-30-5.
